Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 220, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Sep 25, 2012, 5:14 PM CDT for 4 counties in Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 25, 2012, 5:14 PM CDT (22:14 UTC)
- Expired
- Sep 25, 2012, 6:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Collingsworth County, TX, Donley County, TX, Gray County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 108 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2999 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
876 WUUS54 KAMA 252214 SVRAMA TXC087-129-179-483-252315- /O.NEW.KAMA.SV.W.0220.120925T2214Z-120925T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 514 PM CDT TUE SEP 25 2012 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS... NORTHEASTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS... SOUTHEASTERN GRAY COUNTY IN THE PANHANDLE OF TEXAS... SOUTHWESTERN WHEELER COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 615 PM CDT * AT 512 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF MCLEAN...OR 21 MILES NORTHEAST OF CLARENDON...AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... MCLEAN... LELA... DOZIER... ALANREED... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 133 AND 158. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3540 10035 3499 10029 3506 10081 3525 10078 TIME...MOT...LOC 2214Z 261DEG 14KT 3518 10064 $$ JOHNSON
3 follow-up statements
394 WWUS54 KAMA 252230 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 530 PM CDT TUE SEP 25 2012 TXC087-129-179-483-252315- /O.CON.KAMA.SV.W.0220.000000T0000Z-120925T2315Z/ DONLEY TX-GRAY TX-WHEELER TX-COLLINGSWORTH TX- 530 PM CDT TUE SEP 25 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN COLLINGSWORTH...SOUTHWESTERN WHEELER...SOUTHEASTERN GRAY AND NORTHEASTERN DONLEY COUNTIES UNTIL 615 PM CDT... AT 528 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTH OF MCLEAN...OR 22 MILES NORTHEAST OF CLARENDON...MOVING EAST AT 15 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... MCLEAN... LELA... DOZIER... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 139 AND 158. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3505 10070 3528 10068 3540 10035 3499 10029 TIME...MOT...LOC 2230Z 261DEG 14KT 3517 10062 $$ JOHNSON
438 WWUS54 KAMA 252248 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 548 PM CDT TUE SEP 25 2012 TXC129-179-252258- /O.CAN.KAMA.SV.W.0220.000000T0000Z-120925T2315Z/ DONLEY TX-GRAY TX- 548 PM CDT TUE SEP 25 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAY AND NORTHEASTERN DONLEY COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTIES. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2. LAT...LON 3503 10054 3533 10054 3540 10035 3499 10029 TIME...MOT...LOC 2248Z 262DEG 24KT 3520 10047 $$ TXC087-483-252315- /O.CON.KAMA.SV.W.0220.000000T0000Z-120925T2315Z/ WHEELER TX-COLLINGSWORTH TX- 548 PM CDT TUE SEP 25 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN COLLINGSWORTH AND SOUTHWESTERN WHEELER COUNTIES UNTIL 615 PM CDT... AT 545 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF MCLEAN...OR 14 MILES WEST OF SHAMROCK...MOVING EAST AT 30 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... LELA... DOZIER... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 147 AND 158. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3503 10054 3533 10054 3540 10035 3499 10029 TIME...MOT...LOC 2248Z 262DEG 24KT 3520 10047 $$ JOHNSON
807 WWUS54 KAMA 252307 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 607 PM CDT TUE SEP 25 2012 TXC087-483-252318- /O.EXP.KAMA.SV.W.0220.000000T0000Z-120925T2315Z/ WHEELER TX-COLLINGSWORTH TX- 607 PM CDT TUE SEP 25 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COLLINGSWORTH AND SOUTHWESTERN WHEELER COUNTIES WILL EXPIRE AT 615 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. HOWEVER... GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3503 10054 3533 10054 3540 10035 3499 10029 TIME...MOT...LOC 2308Z 262DEG 24KT 3522 10031 $$ JOHNSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 3:28 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Sep 25, 3:28 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 328 PM CDT TUE SEP 25 2012 .DISCUSSION... THROUGH TONIGHT: MAIN CONCERN IS THUNDERSTORM CHANCES THIS AFTERNOON AND EVENING. A SURFACE COLD FRONT IS STRETCHED FROM SOUTHWEST KANSAS INTO THE FAR NORTHWEST PART OF CIMARRON COUNTY AND INTO SOUTHEAST COLORADO. MEANWHILE...A SURFACE TROUGH EXTENDS FROM NEAR PERRYTON TO CLARENDON. THIS SURFACE TROUGH IS SLOWLY MOVING TO THE EAST AND IS EXPECTED TO SET UP GENERALLY EAST OF A LIPSCOMB TO MCLEAN LINE LATER THIS AFTERNOON. AHEAD OF THIS TROUGH...MIXED LAYER CAPE VALUES ARE EXPECTED TO BE UP TO 1000 J/KG ALONG WITH DEEP LAYER BULK SHEAR VALUES UP TO 30 KT. GIVEN THE COMBINATION OF BUOYANCY AND SHEAR...STRONG STORMS WILL BE LIKELY...BUT A SEVERE STORM OR TWO CANNOT BE COMPLETELY RULED OUT. THE MAIN HAZARDS WITH ANY STORMS WILL BE GUSTY WINDS UP TO 60 MPH AND SMALL HAIL UP TO THE SIZE OF NICKELS. THINK CONVECTION SHOULD MOVE INTO WESTERN OKLAHOMA BY 7 PM...BUT ADDITIONAL CONVECTION MAY FIRE ALONG THE COLD FRONT ACROSS THE NORTHERN HALF OF THE PANHANDLES LATER THIS AFTERNOON AND THIS EVENING. WITH INSTABILITY MUCH WEAKER TO THE NORTH...STORMS SHOULD REMAIN BELOW SEVERE LEVELS. THIS ACTIVITY SHOULD WEAKEN OR DISSIPATE BY MIDNIGHT...BUT WE CANNOT RULE OUT THIS ISOLATED SHOWERS WITH A FEW RUMBLES OF THUNDER...MAINLY NORTH OF A DALHART TO LIPSCOMB LINE THROUGH 4 AM. LOW TEMPERATURES SHOULD BE SLIGHTLY COOLER THAN THE PREVIOUS TWO MORNINGS AS THERE SHOULD BE LESS IN THE WAY OF CLOUD COVER AND LIGHTER WINDS. MID 60S SEEM REASONABLE IN THE SOUTHEAST WITH LOWER 50S IN THE NORTHWEST. WEDNESDAY-THURSDAY NIGHT: THUNDERSTORMS WILL AGAIN BE POSSIBLE ON WEDNESDAY AFTERNOON...BUT CAPPING MAY LIMIT THE COVERAGE OF STORMS UNTIL BETTER FORCING ARRIVES WEDNESDAY EVENING AND NIGHT. IF STORMS CAN DEVELOP WEDNESDAY AFTERNOON...THE BEST CHANCES WILL BE EAST OF A GUYMON TO CLAUDE LINE. AHEAD OF THIS LINE...MIXED LAYER CAPE VALUES WILL INCREASE UP TO 2500 J/KG ALONG WITH DEEP LAYER BULK SHEAR VALUES UP TO 45 KT. AS A RESULT...ANY STORMS THAT DO DEVELOP WEDNESDAY AFTERNOON AND EVENING WILL HAVE THE POTENTIAL TO BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY HAZARDS. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE AS STORMS SHOULD BE EFFICIENT PRECIPITATION PRODUCERS AS THE ATMOSPHERIC COLUMN MOISTENS CONSIDERABLY. SEVERE THUNDERSTORM CHANCES WILL BE GREATER SLIGHTLY FARTHER WEST ON THURSDAY AFTERNOON AND EVENING...GENERALLY EAST OF A BOISE CITY TO HEREFORD LINE. ONCE AGAIN...DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY HAZARDS. FRIDAY-TUESDAY: DID NOT MAKE TOO MANY CHANGES DURING THIS TIME PERIOD AS MODEL AGREEMENT REMAINS RATHER POOR...ESPECIALLY WITH RESPECT TO THE HANDLING OF HURRICANE MIRIAM. THE ECMWF DISSOLVES MIRIAM OVER THE EASTERN PACIFIC WITH ITS MID- AND UPPER-LEVEL MOISTURE STAYING WELL TO OUR SOUTH AND SCOURING OUT AS IT CROSSES THE HIGHER TERRAIN OF NEW MEXICO. THE GFS...TO A LARGE EXTENT...HANDLES MIRIAM THE SAME WAY...BUT IT SENDS PIECES OF ENERGY/MOISTURE FARTHER NORTH. THE END RESULT IS THAT THE ECMWF SOLUTION WOULD LEND TOWARD A DRIER FORECAST BEYOND SATURDAY EVENING WHILE THE GFS WOULD KEEP PRECIPITATION CHANCES LINGERING INTO NEXT MONDAY. JACKSON && .FIRE WEATHER... && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 59 87 59 77 60 / 10 20 30 40 20 BEAVER OK 62 87 64 76 61 / 20 20 50 40 30 BOISE CITY OK 55 82 56 74 55 / 20 20 40 40 30 BORGER TX 59 87 62 79 63 / 10 20 40 40 30 BOYS RANCH TX 57 88 58 78 59 / 10 20 30 40 20 CANYON TX 59 86 58 78 59 / 10 20 30 40 20 CLARENDON TX 63 87 62 82 63 / 10 20 50 40 30 DALHART TX 53 85 55 75 56 / 20 20 30 40 30 GUYMON OK 58 86 58 76 58 / 20 20 50 40 30 HEREFORD TX 57 87 58 77 57 / 10 20 30 30 20 LIPSCOMB TX 62 88 62 80 62 / 20 20 50 40 30 PAMPA TX 61 85 61 78 61 / 10 20 40 40 30 SHAMROCK TX 64 88 62 83 64 / 20 20 50 40 30 WELLINGTON TX 65 89 65 85 64 / 20 20 50 40 30 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && EA/JJ
Hazardous weather outlook, Sep 25, 3:02 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 302 PM CDT TUE SEP 25 2012 OKZ001>003-TXZ001>020-261100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 302 PM CDT TUE SEP 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON INTO TONIGHT...ESPECIALLY ACROSS THE NORTHERN AND EASTERN PORTIONS OF THE PANHANDLES. THESE STORMS COULD BE STRONG TO MARGINALLY SEVERE THROUGH 11 PM...WITH SMALL HAIL AND GUSTY WINDS UP TO 60 MPH BEING THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS MOST OF THE PANHANDLES WEDNESDAY AFTERNOON THROUGH SUNDAY NIGHT. SOME OF THESE STORMS COULD BE SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS ON WEDNESDAY AND THURSDAY IN THE EASTERN HALF OF THE PANHANDLES. LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING AND DURING THE AFTERNOON AND EVENING HOURS ON WEDNESDAY AND THURSDAY. JACKSON
In the hours before
Special weather statement, Sep 25, 3:02 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 302 PM CDT TUE SEP 25 2012 TXZ009-010-014-015-252045- GRAY TX-HEMPHILL TX-ROBERTS TX-WHEELER TX- 302 PM CDT TUE SEP 25 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER... SOUTHEASTERN ROBERTS...SOUTHWESTERN HEMPHILL AND GRAY COUNTIES UNTIL 345 PM CDT... AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTHEAST OF LEFORS...OR 14 MILES SOUTHEAST OF PAMPA...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... NEW MOBEETIE... LEFORS... MOBEETIE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3576 10046 3547 10035 3524 10107 3541 10106 TIME...MOT...LOC 2002Z 240DEG 20KT 3547 10072 ANDRADE
Special weather statement, Sep 25, 3:40 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 340 PM CDT TUE SEP 25 2012 TXZ010-014-015-252130- GRAY TX-HEMPHILL TX-WHEELER TX- 340 PM CDT TUE SEP 25 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER...SOUTHEASTERN HEMPHILL AND NORTHEASTERN GRAY COUNTIES UNTIL 430 PM CDT... AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF NEW MOBEETIE...OR 13 MILES SOUTHEAST OF MIAMI...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... NEW MOBEETIE... LEFORS... BRISCOE... ALLISON... MOBEETIE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3580 10017 3554 10006 3530 10085 3543 10090 TIME...MOT...LOC 2039Z 245DEG 17KT 3553 10054 ANDRADE
Special weather statement, Sep 25, 4:44 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 444 PM CDT TUE SEP 25 2012 TXZ014-019-252215- DONLEY TX-GRAY TX- 444 PM CDT TUE SEP 25 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GRAY AND NORTHERN DONLEY COUNTIES UNTIL 515 PM CDT... AT 442 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF LAKE MCCLELLAN...OR 16 MILES NORTH OF CLARENDON...MOVING EAST AT 20 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... LAKE MCCLELLAN... ALANREED... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 122 AND 137. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3529 10072 3510 10064 3506 10092 3523 10097 TIME...MOT...LOC 2144Z 256DEG 15KT 3517 10083 JOHNSON
Special weather statement, Sep 25, 5:01 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 501 PM CDT TUE SEP 25 2012 TXZ014-019-252230- DONLEY TX-GRAY TX- 501 PM CDT TUE SEP 25 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRAY AND NORTHEASTERN DONLEY COUNTIES UNTIL 530 PM CDT... AT 459 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTH OF ALANREED...OR 18 MILES NORTHEAST OF CLARENDON...MOVING EAST AT 20 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MCLEAN... ALANREED... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 128 AND 146. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3534 10054 3505 10054 3507 10085 3524 10086 TIME...MOT...LOC 2201Z 256DEG 15KT 3517 10073 JOHNSON
Special weather statement, Sep 25, 5:10 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
510 PM CDT TUE SEP 25 2012
OKZ001-TXZ001-252245-
CIMARRON OK-DALLAM TX-
510 PM CDT TUE SEP 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DALLAM AND WESTERN
CIMARRON COUNTIES UNTIL 545 PM CDT...
AT 504 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM 7 MILES EAST OF
BLACK MESA PARK TO 9 MILES NORTHEAST OF TEXLINE...AND MOVING EAST AT
30 MPH.
ONLY OCCASIONAL LIGHTNING AND VERY LITTLE RAINFALL ARE EXPECTED WITH
THESE SHOWERS AND THUNDERSTORMS...BUT WIND GUSTS UP TO 50 MPH ARE
POSSIBLE...CREATING BLOWING DUST AND REDUCING VISIBILITIES.
* LOCATIONS IMPACTED INCLUDE...
BOISE CITY... WHEELESS... FELT...
BLACK MESA PARK... US 287...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3699 10230 3635 10260 3638 10305 3650 10305
3651 10304 3651 10301 3664 10301 3700 10285
TIME...MOT...LOC 2206Z 265DEG 25KT 3688 10274 3648 10290
SIMPSONThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 3:02 PM CDT | Special Weather Statement | AMA | Gray | 43 min |
| Sep 25, 3:40 PM CDT | Special Weather Statement | AMA | Gray | 50 min |
| Sep 25, 4:25 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Wheeler | 65 min |
| Sep 25, 4:44 PM CDT | Special Weather Statement | AMA | Donley | 31 min |
| Sep 25, 5:01 PM CDT | Special Weather Statement | AMA | Gray | 29 min |
| Sep 25, 5:27 PM CDT | Special Weather Statement | AMA | Hemphill, Wheeler | 48 min |
| Sep 25, 6:07 PM CDT | Special Weather Statement | AMA | Collingsworth, Wheeler | 38 min |
| Sep 25, 6:21 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 54 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.